MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD
Model Number 0855CN
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.Additional information was requested and the following was received: the status of the pt is she was sent home that day and is fine.
 
Event or Problem Description
It was reported that during a plastic surgery, when the pad was removed from the patient, there was some redness/bruising and swelling.There were no patient consequences.No additional information is available at this time.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9913526
Report Number1721194-2020-00030
Device Sequence Number14270855
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0855CN
Device Catalogue Number0855CN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1